Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Diagnosed with Acute bronchitis and ear infection. Taking Z-pal and Albuterol inhaler. Time to recover?

Hi I was diagnosed today (Dec. 18) with acute bronchitis and an ear infection . The doctor did not do an x-ray but did check my white cell count(which he said was ok). He said my lungs sounded course. He put me on a z-pal and an albuterol inhaler . I am suppose to fly to Dubai, UAE on Dec. 24. Will I be safe to fly by then?
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Oct 2013
hello dear
thanks for your query at HCM
bronchitis is most commonly viral infection.
it will take atleast 5 to 7 days for our body immunity to respond to infection and contain it.
your already on bronchodilator and antibiotic so no further medication is neeeded.
if it is not controlled on these medication then you might need chest x ray and medication accordingly.
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor